Asymptotic representation of solutions of differential equations with rightly varying nonlinearities
AbstractThe conditions of existence of some types of power-mode solutions of a binomial nonautonomous ordinary differential equation with regularly varying nonlinearities are established.
How to Cite
EvtukhovV. M., and KorepanovaЕ. S. “Asymptotic Representation of Solutions of Differential equations with Rightly Varying Nonlinearities”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 9, Sept. 2017, pp. 1198-16, http://umj.imath.kiev.ua/index.php/umj/article/view/1770.